# SDR ABXA9800601

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR, LIGHT ILLUMINATED.  REPLACED RIGHT MAIN LANDING GEAR  INDICATION SWITCH IAW DC8 MM 32-60-00.
